# SDR 8HBR20230415051

- Difficulty date: April 15, 2023
- Submitted: April 15, 2023
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N4324D
- Make and model: Piper PA-34-220T
- Aircraft serial: 348433019
- Aircraft time: 5,106 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 402921
- Condition: Mismanufactured
- Component: Bolt, Piper
- Component part number: 402921
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT, PIPER P/N 402-921 QUANTITY OF 8 WERE ORDERED FROM BOEING, 4 OF THE 8 DID NOT HAVE THE HOLE DRILLED THROUGH THE THREADS FOR THE COTTER PIN. PIPER TAGS ON BOLTS DATED: 01/07/2022. LINE LOT/BATCH:7365740436 ON THE INVOICE FROM BOEING.
